# SDR AT9900905

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Pan
- Condition: Corroded
- Location: Bs 897 - 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CORROSION ON LOWER SECTION OF AFT CARGO DOOR JAMB PAN AT BS 897-937.  CORROSION REMOVAL RESULTED IN 100 PERCENT MATERIAL LOSS.  REMOVED AND REPLACED LOWER SECTION OF AFT CARGO DOOR JAMB PAN AND INSTALLED NEW ANGLES BS 897-937 IAW DC9 SRM 53-11-03 FIG 3A, 51-10-03, 53-05 FIG44, 51-30-01, 51-30-02, 51-30-05, AND 51-10 2A.
